Countable spectrum of the eigenfunctions of the nonlinear heat equation with distributed parameters
Differencialʹnye uravneniâ, Tome 24 (1988) no. 7, pp. 1226-1234
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_7_a16,
author = {L. A. Lepin},
title = {Countable spectrum of the eigenfunctions of the nonlinear heat equation with distributed parameters},
journal = {Differencialʹnye uravneni\^a},
pages = {1226--1234},
year = {1988},
volume = {24},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_7_a16/}
}
L. A. Lepin. Countable spectrum of the eigenfunctions of the nonlinear heat equation with distributed parameters. Differencialʹnye uravneniâ, Tome 24 (1988) no. 7, pp. 1226-1234. http://geodesic.mathdoc.fr/item/DE_1988_24_7_a16/